# SDR DALA2022070504677

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 81,283 hours, 26,402 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 MUSTY ODOR NOTED NEAR FLIGHT DECK , SLIGHT BURNING ODOR NEAR #2 DOORS ( LOC 603/604) WHEN ENGINE ANTI ICE SELECTED ON . ODOR WENT AWAY WHEN A/I TURNED OFF. CORRECTIVE ACTION: INITIAL EVAL, NO SMELL IN CABIN/ WHEN PACK IS ON FISH SMELL IN FLIGHT DECK. NOTICED HYDRAULIC LEAKED ON APU BLEED DUCT CLAMP.. REMOVED CLAMP DUCT WAS REMOVED FOR CLEANING. PERFORMED MCDP TEST 8 ELEVATOR SERVO TEST PER B757 FIM 22-03. NO ACTIVE LEAK NOTED. INSTALLED CLAMP ON APU DUCT AND LEAK CHECK GOOD PER B757 AMM 36-11. RUN PACKS COUPLE HOURS FULL HOT/ FULL COLDSMELL NOT NOTICEABLE. REPLACED RECIRCULATION FILTER PER B757 AMM 21-25. NO SMELL IN FLT DECK OR CABIN. (9203030)
